MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; SEE H10

EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; SEE H10
Model Number EQUINOXE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, total anatomic shoulder, uncemented metaphyseal humeral stem with no diaphyseal incursion, semi-constrained.D10: concomittants: 300-62-01 stemless humeral comp integrip, cage, size 1.Cage glenosphere.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a female patient underwent a shoulder revision of the right shoulder.Initial implant date and explant date unknown.Dr.Noel removed a stemless anatomic total shoulder and replaced with an arthrex reverse glenoid baseplate that included a 6.5 mm central screw, and arthrex glenosphere, an exactech preserve stem, and an exactech zero tray and exactech liner.There were no surgical delays or device breakages.No x-rays or device images were provided.The patient was last known to be in stable condition following the event.The explanted devices are not available for return as the facility held the explanted devices.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues of the stemless humeral head extra short device, reason for revision is not reported.The cause of the shoulder revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d1, d4, d10, g4, h6, h11.D10: 310-60-47 stemless humeral head extra short, 47mm (beta).300-62-01 stemless humeral comp integrip, cage, size 1.Cage glenosphere.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE SHOULDER COMPONENTS
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16931139
Report Number1038671-2023-00991
Device Sequence Number6841275
Product Code PKC
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE
Device Catalogue Number310-60-47
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer11/21/2023
04/21/2026
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date12/11/2023
05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight184 LB